Ole Fredrik Brevig
Ole Fredrik Brevig
כתובת אימייל מאומתת בדומיין math.uio.no
כותרת
צוטט על ידי
צוטט על ידי
שנה
The multiplicative Hilbert matrix
OF Brevig, KM Perfekt, K Seip, AG Siskakis, D Vukotić
Advances in Mathematics 302, 410-432, 2016
212016
Composition operators on Bohr-Bergman spaces of Dirichlet series
M Bailleul, OF Brevig
arXiv preprint arXiv:1409.3017, 2014
132014
Pseudomoments of the Riemann zeta function
A Bondarenko, OF Brevig, E Saksman, K Seip, J Zhao
Bulletin of the London Mathematical Society 50 (4), 709-724, 2018
12*2018
Sharp norm estimates for composition operators and Hilbert‐type inequalities
OF Brevig
Bulletin of the London Mathematical Society 49 (6), 965-978, 2017
122017
Failure of Nehari's theorem for multiplicative Hankel forms in Schatten classes
OF Brevig, KM Perfekt
arXiv preprint arXiv:1409.3117, 2014
102014
Composition operators and embedding theorems for some function spaces of Dirichlet series
F Bayart, OF Brevig
Mathematische Zeitschrift 293 (3), 989-1014, 2019
92019
Linear space properties of 𝐻^{𝑝} spaces of Dirichlet series
A Bondarenko, O Brevig, E Saksman, K Seip
Transactions of the American Mathematical Society 372 (9), 6677-6702, 2019
92019
Contractive inequalities for Bergman spaces and multiplicative Hankel forms
F Bayart, OF Brevig, A Haimi, J Ortega-Cerdà, KM Perfekt
Transactions of the American Mathematical Society 371 (1), 681-707, 2019
82019
Contractive inequalities for Hardy spaces
OF Brevig, J Ortega-Cerdà, K Seip, J Zhao
Functiones et Approximatio Commentarii Mathematici 59 (1), 41-56, 2018
82018
Volterra operators on Hardy spaces of Dirichlet series
OF Brevig, KM Perfekt, K Seip
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (754 …, 2019
72019
Linear functions and duality on the infinite polytorus
OF Brevig
Collectanea Mathematica 70 (3), 493-500, 2019
52019
Compact composition operators with nonlinear symbols on the H2 space of Dirichlet series
F Bayart, O Brevig
Pacific Journal of Mathematics 291 (1), 81-120, 2017
52017
On the Sidon constant for Dirichlet polynomials
OF Brevig
Bulletin des Sciences Mathématiques 138 (5), 656-664, 2014
52014
High pseudomoments of the Riemann zeta function
OF Brevig, W Heap
Journal of Number Theory 197, 383-410, 2019
42019
Weak product spaces of Dirichlet series
OF Brevig, KM Perfekt
Integral Equations and Operator Theory 86 (4), 453-473, 2016
42016
Convergence abscissas for Dirichlet series with multiplicative coefficients
OF Brevig, W Heap
Expositiones Mathematicae 34 (4), 448-453, 2016
32016
An embedding constant for the Hardy space of Dirichlet series
OF Brevig
Proceedings of the American Mathematical Society 145 (4), 1639-1641, 2017
22017
Hilbert points in Hardy spaces
OF Brevig, J Ortega-Cerdà, K Seip
arXiv preprint arXiv:2106.07532, 2021
12021
A converse to the Schwarz lemma for planar harmonic maps
OF Brevig, J Ortega-Cerdà, K Seip
Journal of Mathematical Analysis and Applications 497 (2), 124908, 2021
12021
Idempotent Fourier multipliers acting contractively on spaces
OF Brevig, J Ortega-Cerdà, K Seip
arXiv preprint arXiv:2103.16186, 2021
12021
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20